has anyone else out there had a problem with rashes popping up a day or two after chemo? i am currently getting taxatore and herceptin. the rash started after my 2nd treatment. and last week i just finished doing by 4th treatment, and once again i have this rash that is very itchy and bothersome. anyone have any input?
Skin rashes are very common among breast cancer patients on chemotherapy. A good percentage of my patients develop skin problems including reddening, darkening, peeling, rash, burning sensation, nail changes, mucus membrane changes etc.
Please consult with your oncologist, who may prescribe medication like anti-histaminics or even a short course of low dose steriods. (In fact you may already be on steroids for a few doses after Taxotere.)
All the best and God Bless!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.